Fansidar User Reviews

Fansidar - User Reviews

Fansidar User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Fansidar sorted by most helpful. Patient Discussions FAQs


    Comment from: 45-54 Female on Treatment for less than 1 month Published: June 15

    This medication killed my significant other. Literally. He died of TEN (toxic epidermal necrolysis), after only 3 weekly doses. His doctor failed to take him off it even after he told the dr. he had a skin rash. Be warned.

    Related Reading: rash

    Comment from: Emmanuel, 25-34 Female on Treatment for less than 1 month (Patient) Published: April 14

    It worked for me but it left me with bruised lips, not knowing that I bruise easily.

    Comment from: Mary, 45-54 on Treatment for 1-6 months (Patient) Published: March 17

    Dear All, In 1984, when I was 24, my university sent me to Kenya. At the University Clinic, I remember being told that I had to take Fansidar along with chloroquin. I was staying in Kenya for 3 months and visiting around the interior. I distictively remember in the clinic as I had to sign a long paper from the Manufacturer of Fansidar - Roche. Two nurses witnessed me signing this paper. the paper was saying that I was waiving Roche from being accountable for any side effects I may have. They told me at the clinic that I had no choice but to take this drug or I may die. I did what I was told. I was not warned about any side effects being very dangerous to me at that time. I had blurred vision, and felt vey very off, tired and dizzy on the once a week days I was to take them. These symptoms I am now reading are very dangerous signs. I consider myself one of the lucky ones as I dont think I got damaged but who knows? Whilst there are wonderful things about modern medicine, to me its BEWARE in general. Too much money in this business. I would NEVER TAKE FANSIDAR AGAIN AND RECOMMEND AGAINST IT. TODAY THERE ARE OPTIONS. And by the way, I think I was one of the test cases as the university gave it to me free in the clinic which is not normal protocol. AVOID THIS DRUG, THere are better options now.

    Related Reading: Fansidar

    Comment from: 45-54 on Treatment for less than 1 month Published: November 13

    I broke out with an awful rash a few days after taking this drug. My face was puffy and I had tiny bumps and itching on my face and torso for several days.

    Related Reading: itching

    Comment from: netters, 45-54 on Treatment for 2-5 years (Patient) Published: January 28

    depression

    Related Reading: depression


      Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

      Alert If you think you have a medical emergency, call your doctor or 911 immediately.


      Report Problems to the Food and Drug Administration

      You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


      Women's Health

      Find out what women really need.

      advertisement
      advertisement
      Use Pill Finder Find it Now See Interactions

      Pill Identifier on RxList

      • quick, easy,
        pill identification

      Find a Local Pharmacy

      • including 24 hour, pharmacies

      Interaction Checker

      • Check potential drug interactions
      Search the Medical Dictionary for Health Definitions & Medical Abbreviations